# SDR REXA201000112

- Difficulty date: August 14, 2010
- Submitted: August 26, 2010
- Operation: Air carrier
- Aircraft: N181PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15181
- Aircraft time: 5,491 hours, 4,199 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Computer
- Condition: Contaminated
- Location: Fuel Quanity
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FUEL CHANNEL 1 FAIL STATUS.  FOUND MOISTURE ON UNDER SIDE OF FQCC.  CLEANED AND RE-RACKED COMPUTER IAW CRJ 900 AMM 28-41-01, MSG CLEARED.
